# SDR 2007FA0000298

- Difficulty date: March 20, 2007
- Submitted: April 6, 2007
- Operation: General aviation
- Aircraft: N5PG
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5046
- Engine: Ge CF343A
- System (JASC): 2400 · Electrical Power System
- Part: Inverter
- Part number: 100201021346
- Part serial: GC0001003
- Condition: Shorted
- Part time: 1,383 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN TURNING MAIN BATTERY SWITCHES ON, MECHANIC HEARD A LOUD POPPING SOUND, FOLLOWED BY THE AROMA OF SMOKE IN THE ENTRANCE AREA OF THE AIRCRAFT.  THE FLOORBOARD WAS REMOVED AND FOUND THAT WATER FROM THE FORWARD LAVATORY AREA HAD BEEN RUNNING ONTO THE TOP OF THE EMERGENCY INVERTER CAUSING H2O AND AC VOLTAGE TO MEET (H2O WON).  THE LAV AREA ON BOTH OF OUR AC WERE INSPECTED FOR LEAKS AND FOUND AREAS WHERE WATER HAD BEEN SITTING, EVEN THROUGH THERE WERE NO LEAKS.  IT IS POSSIBLE THAT WHEN STOWING THE SINK (HINGED AND FOLDS UP INTO A CLOSEOUT) RESIDULE WATER IS DUMPING INTO THE CLOSEOUT.  THE INVERTER WAS REPLACED AND WE SHUT THE WATER SUPPLY OFF FOR THE FORWARD LAY SINK ON BOTH.  THERE IS NO PREFLIGHT OR SCHEDULED
